# SDR SWAA2014022625560

- Difficulty date: February 1, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 63,016 hours, 51,582 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: 65C356421
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FAIRING ATTACHED TO CTR FAIRING DELAMINATED.  REPAIRED FAIRING IAW EO & EA.
